DOI 10.1097/mjt.0000000000000193
Erythema Multiforme Associated With Misoprostol: A Case Report.
Аннотация
A 33-year-old healthy woman at 6 weeks of gestation without any underlying disease developed erythema multiforme (EM) after misoprostol. She had no history of herpes simplex virus infection and drug allergy to nonsteroidal anti-inflammatory drugs and antibiotic agents. Medical abortion was performed at 6 weeks' gestation. Later day, the patient developed oral lesions as several white bullae lesions in her buccal mucosa and hyperkeratotic lip plaques with mild pain. Then, lesions resolved within approximately 3 weeks. Microscopic finding of oral biopsy from beneath the tongue and lesions was performed. The result was consistent with erosive mucosa with granulation tissue formation and acute inflammation in favor of EM. This is the case report of probable misoprostol-induced EM. Because EM may produce in skin as a Stevens-Johnson syndrome in subsequent attack, monitoring of this adverse drug reaction should be considered for proper management and follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.